# SDR AALA201709289015

- Difficulty date: September 7, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472192200
- Condition: Corroded
- Location: Frame 66+15.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY FLOOR SUPPORT FRAME 66 PLUS 15.5 INCHES. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53472780.
